# SDR GAIA06015

- Difficulty date: March 27, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs740,Lbl24.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 14 INCH SECTION OF SEAT TRACK WAS FOUND CORRODED AT STA 740, LBL 24.75.  (K)
